# SDR HALA20250611175

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N361HA
- Make and model: Airbus A330-243
- Aircraft serial: 1823
- Aircraft time: 31,103 hours, 4,997 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 31,125 hours, 5,000 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS - BTB DUE TO ECAM AIR ENG 2 BLEED FAULT. 3 RESET ATTEMPTS PER MX GUIDANCE UNSUCCESSFUL. REMOVED AND REPLACED ENG #2 PRESSURE REGULATOR VALVE PER AMM 36-11-52. CONIDITION SAME. FOUND MUSCLE LINE PN: FK18785 CRACKED. REMOVED AND REPLACED LINE NO FAULTS NOTED AND LEAK CHECK GOOD
